MAUDE Adverse Event Report: IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ

IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Model Number 0086998
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A review of the events indicated that ten (10) patient samples tested on the echo lumena automated blood bank system produced inaccurate results.A review indicated that eight (8) patient sample tests produced two (2) unexpected false negative results for the anti-e antibody; one (1) for the anti-k antibody; two (2) for the anti-fya antibody; one (1) for the anti-k antibody and two (2) for the anti-cw antibody.Two (2) instrument malfunctions produced inaccurate aborh results based on historical results for the patients using the abo forward typing assay; producing one (1) inaccurate result for anti-b and one inaccurate result for (1) for anti-d.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.
 
Additional Manufacturer Narrative
(b)(4).Additional lot numbers continued:r252;r260;203875;e442;r281.

Brand Name
ECHO LUMENA
Common Device Name
AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr
norcross GA 30091 5625
Manufacturer Contact
howard yorek
3130 gateway dr.
norcross, GA 30091-5625
7704412051
MDR Report Key12721201
Report Number1034569-2021-00025
Device Sequence Number14580208
Product Code KSZ
UDI-Device Identifier10888234002338
UDI-Public10888234002338
Combination Product (Y/N)N
PMA/510(K) Number
BK170135
Number of Events Summarized10
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0086998
Device Catalogue Number0086998
Device Lot NumberID418,R270,13373,50587,504905
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown